| Model Number |
LTF-S190-10 |
| Medical Device Problem Codes |
No Display/Image (1183); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during an unspecified therapeutic procedure, the subject device presented poor image quality and then no image.The procedure was completed utilizing an olympus back-up device.There were no reports of patient harm.
Additional Manufacturer Narrative
Correction: e2 and e3.Updated: h2, h3 and h6.The device was returned to olympus for inspection and the customer allegation was confirmed.Based on the results of the investigation, a root cause could not be identified.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description